| Model Number |
PM1136 |
| Medical Device Problem Codes |
Pacemaker Found in Back-Up Mode (1440); Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the device was found in back-up mode due to external interference following an unrelated procedure.Technical support was contacted and suggested reprogramming, which was performed to resolve the event.The patient was stable and there were no adverse consequences.